Symmetrization inequalities in the fractional case and Besov embeddings

Research output: Contribution to journalArticleResearchpeer-review

10 Citations (Scopus)


We prove new extended forms of the Pólya-Szegö symmetrization principle in the fractional case. As a consequence we determine new results for rearrangement invariant hulls of generalized Besov spaces. © 2008 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)99-123
JournalJournal of Mathematical Analysis and Applications
Publication statusPublished - 1 Aug 2008


  • Besov spaces
  • Rearrangement invariant spaces
  • Sobolev spaces
  • Symmetrization


Dive into the research topics of 'Symmetrization inequalities in the fractional case and Besov embeddings'. Together they form a unique fingerprint.

Cite this